Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 52, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 15, 2022, 10:44 PM CDT for McIntosh County, Muskogee County, Oklahoma. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2022, 10:44 PM CDT (03:44 UTC)
- Expired
- Apr 15, 2022, 11:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McIntosh County, OK, Muskogee County, OK
The radar
The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 11:20 PM CDT | HAIL 2 | Council Hill, OK | PICTURE VIA SOCIAL MEDIA FROM BROADCAST MEDIA STORM TRACKER. |
| Apr 15, 11:36 PM CDT | HAIL 2 | 2 Sw Rentiesville, OK | CORRECTS PREVIOUS HAIL REPORT FROM 2 SW RENTIESVILLE. PIC VIA TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 8:50 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 356 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 2485 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted.
515
WUUS54 KTSA 160344
SVRTSA
OKC091-101-160430-
/O.NEW.KTSA.SV.W.0052.220416T0344Z-220416T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1044 PM CDT Fri Apr 15 2022
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northeastern McIntosh County in southeastern Oklahoma...
Central Muskogee County in east central Oklahoma...
* Until 1130 PM CDT.
* At 1044 PM CDT, a severe thunderstorm was located 3 miles northeast
of Council Hill, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Warner... Webbers Falls...
Oktaha... Boynton...
Council Hill... Rentiesville...
Keefeton... Wainwright...
This includes Interstate 40 in Oklahoma between mile markers 268 and
283.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3556 9571 3568 9567 3558 9513 3537 9523
3555 9572
TIME...MOT...LOC 0344Z 286DEG 30KT 3560 9561
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
487
WWUS54 KTSA 160400
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1100 PM CDT Fri Apr 15 2022
OKC091-101-160430-
/O.CON.KTSA.SV.W.0052.000000T0000Z-220416T0430Z/
McIntosh OK-Muskogee OK-
1100 PM CDT Fri Apr 15 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHEASTERN MCINTOSH AND CENTRAL MUSKOGEE COUNTIES...
At 1100 PM CDT, a severe thunderstorm was located over Oktaha, moving
east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Warner... Webbers Falls...
Oktaha... Rentiesville...
Keefeton...
This includes Interstate 40 in Oklahoma between mile markers 272 and
284.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3555 9560 3565 9551 3558 9513 3540 9521
3552 9561
TIME...MOT...LOC 0400Z 283DEG 25KT 3558 9549
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 9:53 PM CDT, 51 minutes earlier.
Area forecast discussion, Apr 15, 9:53 PM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
953 PM CDT Fri Apr 15 2022
...New SHORT TERM...
.SHORT TERM...
(The rest of tonight)
Issued at 953 PM CDT Fri Apr 15 2022
Thunderstorms have been slow to initiate this evening across much
of the area, but a few have developed across eastern Oklahoma
within the past hour. Large hail potential remains the most
significant threat with this activity, though a nonzero tornado
chance will remain possible, especially with any cells that remain
isolated. The lack of a substantial source of large scale lift
appears to be limiting convective development across much of
northeast Oklahoma this evening. Widespread storms are not
expected until possibly later tonight along a cold front that has
moved into northeast Oklahoma this evening, and currently sits
just north of the I-44 corridor advancing southeast at a pretty
good clip. The front looks to serve as the main focal point for
strong storm development later tonight across east central
Oklahoma and northwest Arkansas. Storms along and north of the
front tonight will continue to have access to elevated
instability and ample deep layer shear to support a severe hail
threat through the nighttime hours. Flooding potential also still
exists later tonight across far eastern Oklahoma and western
Arkansas where multiple rounds of storms are possible along the
stalling cold front. Convection will likely continue into the
morning Saturday before gradually weakening and moving east of the
CWA.
For the update tonight...adjusted PoPs and Thunder grids some to
account for the current trends, along with hourly Temps.
Bowlan
&&
.LONG TERM...
(Tomorrow through Friday)
Issued at 225 PM CDT Fri Apr 15 2022
Ongoing convection Saturday morning will gradually wane although
scattered light precip may linger well north of the sfc front
through Saturday afternoon. A lull in coverage is likely Saturday
evening with the next wave increasing lift and associated precip
coverage Saturday night through Sunday. Available instability will
be much less given the recent frontal passage and the severe
weather threat very low. Precip ends from west to east by Sunday
evening.
A brief dry period Monday into Tuesday with the next wave and
returning moisture zone raising shower and storm chances by mid
next week.
&&
.AVIATION...
(00Z TAFS)
Issued at 619 PM CDT Fri Apr 15 2022
Convection expected to develop toward 03-04Z across northeast
Oklahoma and the cold front sags south, with the potential for
more widespread development later tonight mainly across
northeast Oklahoma into northwest and west central Arkansas. Will
see cigs/vsbys fall into MVFR to IFR category with the heavier
activity. Some improvement expected later Saturday morning and
into the afternoon as precipitation shifts farther south.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 49 64 50 62 / 40 30 40 60
FSM 59 69 50 62 / 80 70 60 70
MLC 58 67 54 67 / 50 50 50 70
BVO 46 64 48 61 / 20 20 30 60
FYV 53 64 47 61 / 70 50 60 80
BYV 50 62 45 56 / 80 40 50 80
MKO 54 64 50 62 / 70 50 50 70
MIO 46 63 47 57 / 70 30 50 70
F10 52 62 52 65 / 50 40 50 60
HHW 64 75 56 70 / 40 50 50 60
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT Saturday for OKZ063-068-069-072-076.
AR...Flood Watch until 7 AM CDT Saturday for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...04
LONG TERM....07
AVIATION...18Hazardous weather outlook, Apr 15, 4:59 PM CDT, 5 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
459 PM CDT Fri Apr 15 2022
ARZ001-002-010-011-019-020-029-OKZ049-053>076-161015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
459 PM CDT Fri Apr 15 2022
...SEVERE THUNDERSTORM AND FLASH FLOOD THREAT THIS EVENING AND
TONIGHT...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This Evening and Tonight.
TORNADO.
RISK...Limited.
AREA...Northeast Oklahoma and Northwest Arkansas.
ONSET...After 6 PM.
SEVERE THUNDERSTORM.
RISK...Significant.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Evening.
HEAVY RAIN AND FLASH FLOOD.
RISK...Limited.
AREA...Far Eastern Oklahoma and Northwest Arkansas.
ONSET...After 6 PM.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
FIRE WEATHER DANGER.
RISK...Elevated.
AREA...West of Highway 75 in Northeast Oklahoma.
ONSET...Ongoing.
DISCUSSION...
Thunderstorms are expected to develop early this evening across
northeast Oklahoma and northwest Arkansas in advance of an
approaching cold front. Any thunderstorms that develop will likely
be severe, as instability and shear parameters support primarily
a very large hail and damaging wind threat. A low potential for
tornadoes will also exist this evening. The thunderstorm axis will
shift southward through the night into parts of southeast and east
central Oklahoma, as well as the Arkansas River Valley. In
addition to the severe weather threat, locally heavy rainfall is
expected due to potential for multiple rounds of thunderstorms
across far eastern Oklahoma and northwest Arkansas. With soils
remaining saturated from Wednesday's heavy rains, additional
rainfall could lead to flash flooding.
In addition to the severe weather threat, south to southwesterly
winds will continue into the evening hours, occasionally gusting
to 30+ mph. Winds should calm some as the front approaches this
evening. The strong winds also will continue to yield a limited
fire spread potential, though rising moisture will temper that
threat somewhat through the evening hours as humidities rise.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Severe Thunderstorm Potential...Very High Fire Weather Potential...
High Wind Potential.
SUNDAY...Thunderstorm Potential.
MONDAY...No Hazards.
TUESDAY AND WEDNESDAY...Thunderstorm Potential...Very High Fire Weather Potential...
High Wind Potential.
THURSDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Showers and thunderstorms will likely be ongoing Saturday morning
with the greatest potential ahead of the slow-moving cold front
positioned across southeast Oklahoma and northwest Arkansas. The
front is expected become nearly stationary near the Red River
leading to additional shower and thunderstorm chances into
Saturday night. A limited severe thunderstorm threat will exist
Saturday, mainly over parts of southeast Oklahoma near the front.
The front will begin to lift northward Saturday night before finally
pushing east of the region Sunday evening. In response, shower
and thunderstorm chances will remain through Sunday, exiting along
with the cold front.
Gusty southerly winds and localized fire weather concerns return
Tuesday. Shower and thunderstorm chances will increase once again
through the middle part of next week in response to another
disturbance and cold front moving through the region.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, Apr 15, 9:25 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
925 PM CDT FRI APR 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM HAIL 5 S BRISTOW 35.76N 96.39W
04/15/2022 M1.00 INCH CREEK OK BROADCAST MEDIA
REPORT RELAYED THROUGH BROADCAST MEDIA.
&&Special weather statement, Apr 15, 9:44 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Tulsa OK
944 PM CDT Fri Apr 15 2022
OKZ064-160315-
Creek OK-
944 PM CDT Fri Apr 15 2022
...A strong thunderstorm will impact portions of southwestern Creek
County through 1015 PM CDT...
At 943 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Depew, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Bristow... Depew...
Slick... Milfay...
This includes Interstate 44 between mile markers 182 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern Oklahoma.
&&
LAT...LON 3587 9652 3581 9619 3564 9619 3564 9627
3570 9659
TIME...MOT...LOC 0243Z 287DEG 29KT 3576 9647
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHLocal storm report, Apr 15, 9:50 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CDT FRI APR 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM HAIL 5 S BRISTOW 35.76N 96.39W
04/15/2022 M1.25 INCH CREEK OK BROADCAST MEDIA
CORRECTS PREVIOUS HAIL REPORT FROM 5 S
BRISTOW. REPORT RELAYED THROUGH BROADCAST
MEDIA. 1.25 INCH HAIL REPORTED ON OK-48 S OF
BRISTOW.
&&Local storm report, Apr 15, 10:02 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1002 PM CDT FRI APR 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 5 SW BEGGS 35.70N 96.14W
04/15/2022 M1.25 INCH OKMULGEE OK PUBLIC
&&Local storm report, Apr 15, 10:18 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1018 PM CDT FRI APR 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL 4 SSW BEGGS 35.69N 96.10W
04/15/2022 M1.25 INCH OKMULGEE OK BROADCAST MEDIA
PICTURE VIA TWITTER AND ON BROADCAST NEWS.
&&Local storm report, Apr 15, 10:34 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1034 PM CDT FRI APR 15 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 PM HAIL 5 SW BEGGS 35.69N 96.14W
04/15/2022 M1.00 INCH OKMULGEE OK STORM CHASER
REPORT RELAYED BY MEDIA CHASER.
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 8:53 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| Apr 15, 9:11 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 49 min |
| Apr 15, 9:44 PM CDT | Special Weather Statement | TSA | Creek | 31 min |
| Apr 15, 9:56 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 49 min |
| Apr 15, 10:11 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 49 min |
| Apr 15, 10:52 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 38 min |
| Apr 15, 11:27 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 48 min |
| Apr 15, 11:41 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Apr 15, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Tulsa, Wagoner | 35 min |
| Apr 16, 12:07 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 38 min |
| Apr 16, 12:23 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee | 52 min |
| Apr 16, 12:29 AM CDT | Special Weather Statement | TSA | Muskogee | 31 min |
| Apr 16, 12:42 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 48 min |
| Apr 16, 12:44 AM CDT | Special Weather Statement | TSA | Sequoyah | 31 min |
| Apr 16, 12:55 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 65 min |
| Apr 16, 1:21 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 3 more | 54 min |
| Apr 16, 1:44 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 61 min |
| Apr 16, 1:57 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 63 min |
| Apr 16, 2:08 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 67 min |
| Apr 16, 2:12 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 63 min |
| Apr 16, 2:20 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 55 min |
| Apr 16, 2:43 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 30 min |
| Apr 16, 2:46 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 59 min |
| Apr 16, 2:49 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 56 min |
| Apr 16, 3:09 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 42 min |
| Apr 16, 3:24 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 66 min |
| Apr 16, 3:29 AM CDT | Areal Flood Advisory | TSA | Haskell, LeFlore, McIntosh, Muskogee, Sequoyah | 3 hr |
| Apr 16, 3:32 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 13 min |
| Apr 16, 3:45 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 44 min |
| Apr 16, 4:36 AM CDT | Special Weather Statement | TSA | Sequoyah | 24 min |
| Apr 16, 5:02 AM CDT | Special Weather Statement | TSA | Mayes | 43 min |
| Apr 16, 5:08 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 67 min |
| Apr 16, 5:13 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers | 47 min |
| Apr 16, 6:15 AM CDT | Special Weather Statement | TSA | Sequoyah | 30 min |
| Apr 16, 6:32 AM CDT | Special Weather Statement | TSA | Wagoner | 28 min |
| Apr 16, 6:41 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 38 min |
| Apr 16, 6:52 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 38 min |
| Apr 16, 7:00 AM CDT | Special Weather Statement | TSA | Tulsa | 45 min |
| Apr 16, 7:05 AM CDT | Special Weather Statement | TSA | Muskogee | 25 min |
| Apr 16, 7:13 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 32 min |
| Apr 16, 7:18 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah, Wagoner | 42 min |
| Apr 16, 7:53 AM CDT | Special Weather Statement | TSA | Sequoyah | 37 min |
| Apr 16, 8:27 AM CDT | Special Weather Statement | TSA | Sequoyah | 33 min |
| Apr 16, 8:34 AM CDT | Special Weather Statement | TSA | Tulsa | 41 min |
| Apr 16, 8:40 AM CDT | River Flood Advisory | TSA | Cherokee | 5 hr |
| Apr 16, 9:02 AM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.